MathSciNet Relay Station
MathSciNet bibliographic data
MR31514 (11,162e) 10.0X
Davenport, H. On the series for $L(1)$. J. London Math. Soc. 24, (1949). 229–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement